# SDR DALA2015071504389

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 68,984 hours, 51,405 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JACKSCREW INSPECTION FOUND RT VERTICAL STABILIZER STRUCTURE CRACKED.  REMOVED RT VERTICAL STABILIZER SUPPORT ANGLE.  THE SUPPORT ANGLE WAS FABRICATED, HEAT TREATED, DRILLED AND INSTALLED IAW DWG 9911808 AND SRM 51-30-04.
